# SDR ICRR20179070002

- Difficulty date: September 7, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- Aircraft serial: N938SW
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370161
- Part serial: 1795922
- Condition: Abnormal
- Location: Engine Mount
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK HAD AN ABNORMAL INDICATION WAS DISCOVERED DURING ULTRASONIC TEST NDT 71-23-104 PART 4   TSN: 33775.30  CSN 29836
